American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 133 of 133 found      Go to page: 1 2 3 4 5

[120] K. A. Broughan. A metric characterizing \v Cech dimension zero . Proc. Amer. Math. Soc. 39 (1973) 437-440. MR 0314012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Harold W. Martin. Perfect maps of symmetrizable spaces . Proc. Amer. Math. Soc. 38 (1973) 410-412. MR 0314009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Ralph R. Sabella. Convergence properties of neighboring sequences . Proc. Amer. Math. Soc. 38 (1973) 405-409. MR 0312479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] H. H. Hung. The amalgamation property for $G$-metric spaces . Proc. Amer. Math. Soc. 37 (1973) 53-58. MR 0314008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] R. W. Hansell. On the nonseparable theory of Borel and Souslin sets. Bull. Amer. Math. Soc. 78 (1972) 236-241. MR 0294138.
Abstract, references, and article information   
View Article: PDF

[125] Glenn P. Weller. The intersection multiplicity of compact $n$-dimensional metric spaces . Proc. Amer. Math. Soc. 36 (1972) 293-294. MR 0307194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] W. H. Summers. Separability in the strict and substrict topologies . Proc. Amer. Math. Soc. 35 (1972) 507-514. MR 0303272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Paul L. Strong. Quotient and pseudo-open images of separable metric spaces . Proc. Amer. Math. Soc. 33 (1972) 582-586. MR 0300253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF

[129] I. J. Schoenberg. Metric spaces and positive definite functions . Trans. Amer. Math. Soc. 44 (1938) 522-536. MR 1501980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] F. Burton Jones. Concerning certain topologically flat spaces . Trans. Amer. Math. Soc. 42 (1937) 53-93. MR 1501914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] D. C. Gillespie and W. A. Hurwitz. On sequences of continuous functions having continuous limits . Trans. Amer. Math. Soc. 32 (1930) 527-543. MR 1501551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] V. W. Niemytzki. On the ``third axiom of metric space'' . Trans. Amer. Math. Soc. 29 (1927) 507-513. MR 1501402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] A. D. Pitcher and E. W. Chittenden. On the foundations of the calcul fonctionnel of Fr\'echet . Trans. Amer. Math. Soc. 19 (1918) 66-78. MR 1501088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 133 of 133 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia